# SDR USAA2013012800014

- Difficulty date: January 25, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 51,771 hours, 20,699 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514303
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT COVER 2L DOOR MISSING.  INSTALLED EMERGENCY EXIT LIGHT LENS COVER AT DOOR 2L.
